Previous |  Up |  Next


Riesz spaces (vector lattices); Hammerstein property and disjointness preserving operators
We generalize a Theorem of Koldunov [2] and prove that a disjointness proserving quasi-linear operator between Resz spaces has the Hammerstein property.
[1] Z. Ercan and A. W. Wickstead: Towards a theory of non-linear orthomorphisms. Functional Analysis and Economic Theory, Springer, 1998, pp. 65–73. MR 1730120
[2] A. V. Koldunov: Hammerstein operators preserving disjointness. Proc. Amer. Math. Soc. 4 (1995), 1083–1095. MR 1212284 | Zbl 0827.47051
[3] W. A. J. Luxemburg and A. C. Zaanen: Riesz Spaces  1. North-Holland, Amsterdam, 1971.
[4] P. Meyer-Nieberg: Banach Lattices. Springer Universitest., Berlin, 1992. MR 1128093
Partner of
EuDML logo